# SDR HNAA0800180

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 33,635 hours, 37,713 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: XD4N
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIVE SECS AFTER TAKEOFF RUDDER FULL PRESSURE, NR 2 RUDDER HYD CAUTION LIGHT ILLUMINATED.  BOTH NR 1 AND 2 HYD PRESSURE AND QTY REMAINED NORMAL.  AIRCRAFT RETURNED TO FIELD.  REMOVED AND REPLACED RELAY 2721-K1.
